The automorphism group of a rigid affine varietyстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 7 сентября 2017 г.

Работа с статьей


[1] Arzhantsev I., Gaifullin S. The automorphism group of a rigid affine variety // Mathematische Nachrichten. — 2017. — Vol. 290, no. 5-6. — P. 662–671. An irreducible algebraic variety X is rigid if it admits no nontrivial action of the additive group of the ground field. We prove that the automorphism group Aut(X) of a rigid affine variety contains a unique maximal torus T. If the grading on the algebra of regular functions K[X] defined by the action of T is pointed, the group Aut(X) is a finite extension of T. As an application, we describe the automorphism group of a rigid trinomial affine hypersurface and find all isomorphisms between such hypersurfaces. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть